# SDR UPS203173

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Wedge
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND L/W O/B MID FLAP T/E WEDGE DELAMINATED AT O/B.  FABRICATED AND INSTALLED REPAIR PER SRM 51-40-6.
